MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED
Catalog Number 02-012-44-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Bone Shedding Debris (4557); Swelling/ Edema (4577)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - usa.It was reported that approximately 72 months after a total replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Concomitant products: 4136622 - 02-010-01-0240 - logic femoral ps cem left sz 4.4165214 - 02-010-01-0340 - logic femoral ps cem right sz 4.3663372 - 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm.2928146 - 02-012-41-1010 - logic tibia traptray cem sz 1f/1t.4040341 - 02-012-41-4030 - logic tibia traptray cem sz 4f/3t.4195256 - 02-012-41-4040 - logic tibia traptray cem sz 4f/4t.(b)(6) - 02-012-44-2013 - logic tibia implant psc insert, sz 2, 13mm serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(6) - 02-012-44-4009 - logic tibia implant psc insert, sz 4, 9mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.4188754 - 142-28-00 - cocr fem head 28mm +0 offset 12/14.4160946 - 160-31-15 - pf spline plasma w/ha ext offset sz 15.4168429 - 200-02-32 - three peg patella 32mm.4200097 - 200-02-35 - three peg patella 35mm.The product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
H6: corrected health effect clinical code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Common Device Name
PROSTHESIS, WRIST, 2 PART METAL-PLASTIC ARTICULATION, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32606 6841
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19987671
Report Number1038671-2024-02844
Device Sequence Number17883507
Product Code JWI
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2023
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale